# SDR R61A2021012700121

- Difficulty date: January 13, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR STRUCTURE LT LONGITUDINAL BEAM AT FR 87.  CENTER FUSELAGE III FLOOR STRUCTURE LT LONGITUDINAL BEAM AT FR 87 REPAIRED, IAW SRM 53-23-10 PAR 6.  A/C REMAINS IN CHECK.
